# SDR SWAA2023032009550

- Difficulty date: February 23, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB UPPER SURFACE STA 988-989; 991-992; LBL 32- LBL 33; WL 208.<[01] REMOVED G4-B FWD O/B L/H FLOOR MOUNT FITTING STA 990 LBL 32; WL FOR ACCESS PER SRM 51-40-02-0G-0.;[02] REMOVED CORROSION ON SHEAR WEB UPPER SURFACE STA 989-990; 991-992; LBL 32- LBL 33; WL 208. MAX MATERIAL REMOVED WAS 100% MATERIAL LOSS AND OUT OF LIMITS COMMON TO FLOOR FITTING CHEM MILLED AREA 2' BY 1' FROM .020' PER SRM 51-10-02-0G-0; SRM 53-70-51-1A-1. SRM 51-10-02-0G-0 REPLACEMENT OF PART IS APPLICABLE.;[03] STEP 1;2 PARTIAL UPDATED; VERIFIED CORRECTIVE ACTIONS STEP 2.;[04] REMOVED SHEAR WEB UPPER SURFACE AT BS 988-1016 LBL 32- LBL 33; WL 208 PER SRM 51-40-02-0G-0;[05] LOCATED AND DRILLED NEW SHEAR WEB P/N 147A5712U34 STA 987-1016; LBL 32- LBL 52; WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A5700.;[06] VERIFIED CORRECTIVE ACTION 4 AND 5;[07] OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION STEP 7. VERIFIED OK TO CLOSE.;[09] INSTALLED NEW SHEAR WEB P/N 147A5712U34 STA 987-1016; LBL 32- LBL 52; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5700;[10] INSTALLED NEW SHEAR WEB P/N 147A5712U34 STA 987-1016; LBL 32- LBL 52; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5700;147A8501 AND 147A0000.;[11] INSTALLED NEW SHEAR WEB P/N 147A5712U34 STA 987-1016; LBL 32- LBL 52; WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5700;147A8501 AND 147A0004.;[12] CORRECTION ON CORRECTIVE ACTION 10;[13] VERIFIED CORRECTIVE ACTIONS 9-12 INSTALLATION.;[14] COMPLETED STEPS 1 AND 2. VERIFIED MEASUREMENT TABLE.
